68432members
360022posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tummy discomfort !

6 REPLIES 6
Highlighted
Member

Re: Tummy discomfort !

Hi there,

I'm on Abemaciclib and  Faslodex and have IBS.

Ive found Peptobismal ( known as The Big Pink) a game changer. It’s helped me so much. I feel like it coats the intestines and soothes.

Worth a try if you’re suffering 

xxx

Highlighted
Member

Re: Tummy discomfort !

I’m also on letrozole and Palbociclib. Just on second cycle and have also had nausea and tummy pain. I’ve been prescribed Omeprazole and also buscopan - so basically things to protect the stomach and also things a GP would probably try if you had IBS. With the meds we have to take I guess it’s not surprising our digestive systems can get a bit upset. But that being said if you have a symptom and you’re worried I’d always mention it - even if it’s just a quick chat with your BC nurse. It’s what they are there for. X 

Highlighted
Member

Re: Tummy discomfort !

I am on letrezole and palboclib for abour 22 months for sbc., had nausea tummy pain initially then started lanzoprazole 15 mgs which helped . Not sure whether you are on that already and if you are they can increase it up to 30 mgs it worked for me. Liz

Highlighted
Member

Re: Tummy discomfort !

Hi Sally.  I know how worrying it can be when a symptom appears which is very similar to an original symptom.  I don't know the answer in your case, but I can empathise.  Do you have a bc nurse you can phone?  After a few days of telling myself not to worry about the symptom - and still worrying - I phoned my bc nurse, and she spoke to my onc who advised me further.  Just a thought.  In the meantime, hugs and best wishes to you x x 

Highlighted
Member

Re: Tummy discomfort !

Hi Anniej

Thank you for your reply , that's what I keep telling my self the scan was good. I don't eat bread at all now so it's not that I'm kind of putting it down to the chemo. 🤞🏻🤞🏻 I'm right but it don't stop us from worrying and that really don't help . 😢 X x

Highlighted
Community Champion

Re: Tummy discomfort !

Hi Sals, hoping that someone with similar symptoms will be along soon to help. In the meantime I’d like to acknowledge your post, and send a hug in this worrying time. Personally I think if your CT scan was clear three weeks ago then you should be ok. Mets don’t often grow that quickly.....or so I’m told. It’s not IBS is it? Perhaps cutting down or eliminating gluten for a while might help. Just a thought. X

Highlighted
Member

Tummy discomfort !

Evening ladies this is my first post so here I go . I was diagnosed with breast cancer in 2015 ER positive her 2 negative . I had lumpectomy chemo and radio . August 2016 I had double mastectomy. All has been going fine until June this year I was having upper tummy pains but got worse after eating bread !! I went to my gp who sent me for ultrasound and bloods with in a week I was told I had Mets in my liver advanced and need chemo straight away . I started chemo early July and finished 4 weeks ago. Ct scan shows good results from the chemo with no spread else were. im due to start my new meds on the 17th . My problem is since last Saturday I've had that upper tummy pain again and worried my liver has inflammation again. Im worried a little but keep telling myself the scan 3 weeks ago was good . I was wondering if any of you lovely folks have had this problem after finishing chemo ? ? Thanks 

Sally